advertisement
Question
Posted by: Anon | 2010/06/25

Lorien vs Loxamil

I have been on4 Lorien for 4 years I have tried to stop a few times but the feelings of dread and deep sadness overwhelm me. I have heard that Loxamil is a better alternative - what is the difference and also I saw on the internet people on it have complained about weight gain. I am terrified I will pick up weight on it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Once can't really say that one antidepressant is better than another as a broad conclusion - none of them suit everyone who takes them ; all usefully help around 60 -, 70 % of those who take them. Similarly, some people do gain weight on various antidepressants, whikle other people do NOT gain weight, while taking the same medicines.
As you describe still feeling dread and sadness, your depression is quite possibly not responding properly to the drug you are on - the best thing would be for you to see a psychiatrist locally ( it sounds as though you may be under treatment for this depression from a GP ? ) for a full fresh assessment, and then a proper discussion of the diferent treatment options, to select something that may help you much more

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/25

Once can't really say that one antidepressant is better than another as a broad conclusion - none of them suit everyone who takes them ; all usefully help around 60 -, 70 % of those who take them. Similarly, some people do gain weight on various antidepressants, whikle other people do NOT gain weight, while taking the same medicines.
As you describe still feeling dread and sadness, your depression is quite possibly not responding properly to the drug you are on - the best thing would be for you to see a psychiatrist locally ( it sounds as though you may be under treatment for this depression from a GP ? ) for a full fresh assessment, and then a proper discussion of the diferent treatment options, to select something that may help you much more

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement